Representation of prime powers in arithmetical progressions by binary quadratic forms
Journal de Théorie des Nombres de Bordeaux, Tome 15 (2003) no. 1, pp. 141-149.

Soit Γ une famille de formes quadratiques à deux variables de même discriminant, Δ un ensemble de progressions arithmétiques et m un entier strictement positif. Nous nous intéressons au problème de la représentation des puissances de nombres premiers p m appartenant à une progression de Δ par une forme quadratique de Γ.

Let Γ be a set of binary quadratic forms of the same discriminant, Δ a set of arithmetical progressions and m a positive integer. We investigate the representability of prime powers p m lying in some progression from Δ by some form from Γ.

@article{JTNB_2003__15_1_141_0,
     author = {Halter-Koch, Franz},
     title = {Representation of prime powers in arithmetical progressions by binary quadratic forms},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {141--149},
     publisher = {Universit\'e Bordeaux I},
     volume = {15},
     number = {1},
     year = {2003},
     zbl = {1048.11030},
     mrnumber = {2019007},
     language = {en},
     url = {http://www.numdam.org/item/JTNB_2003__15_1_141_0/}
}
TY  - JOUR
AU  - Halter-Koch, Franz
TI  - Representation of prime powers in arithmetical progressions by binary quadratic forms
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2003
DA  - 2003///
SP  - 141
EP  - 149
VL  - 15
IS  - 1
PB  - Université Bordeaux I
UR  - http://www.numdam.org/item/JTNB_2003__15_1_141_0/
UR  - https://zbmath.org/?q=an%3A1048.11030
UR  - https://www.ams.org/mathscinet-getitem?mr=2019007
LA  - en
ID  - JTNB_2003__15_1_141_0
ER  - 
Halter-Koch, Franz. Representation of prime powers in arithmetical progressions by binary quadratic forms. Journal de Théorie des Nombres de Bordeaux, Tome 15 (2003) no. 1, pp. 141-149. http://www.numdam.org/item/JTNB_2003__15_1_141_0/

[1] H. Cohn, A Classical Invitation to Algebraic Numbers and Class Fields. Springer, 1978. | MR 506156

[2] D.A. Cox, Primes of the form x2 + ny2. J. Wiley, 1989. | MR 1028322 | Zbl 0701.11001

[3] F. Halter-Koch, Representation of primes by binary quadratic forms of discriminant -256q and -128q. Glasgow Math. J. 35 (1993), 261-268. | MR 1220569 | Zbl 0783.11018

[4] F. Halter-Koch, A Theorem of Ramanujan Concerning Binary Quadratic Forms. J. Number Theory 44 (1993), 209-213. | MR 1225953 | Zbl 0784.11011

[5] F. Halter-Koch, Geschlechtertheorie der Ringklassenkörpers. J. Reine Angew. Math. 250 (1971), 107-108. | MR 292797 | Zbl 0236.12004

[6] H. Hasse, Number Theory. Springer, 1980. | MR 562104 | Zbl 0423.12002

[7] P. Kaplan, K.S. Williams, Representation of Primes in Arithmetic Progressions by Binary Quadratic Forms. J. Number Theory 45 (1993), 61-67. | MR 1239546 | Zbl 0790.11031

[8] T. Kusaba, Remarque sur la distribution des nombres premiers. C. R. Acad. Sci. Paris Sér. A 265 (1967), 405-407. | MR 224574 | Zbl 0204.06604

[9] A. Meyer, Über einen Satz von Dirichlet. J. Reine Angew. Math. 103 (1888), 98-117. | JFM 20.0192.02